# SDR 08FDEA03903

- Difficulty date: September 16, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 74,104 hours, 23,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6045007075T65
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT SEAT TRACK 107L, FS 1175L HAS SEAT TRACK LOBE BROKEN OFF.  REMOVED AND REINSTALLED FLOOR PANEL, REMOVED AND REPLACED SEAT TRACK FAB NEW TRACK AND SPLICES ON MAE TRAVELERS T8/758247, T8/758229, SRM 53-21-08-2, 53-70-00 FIG 1.  MAJOR REPAIR RII RDR AND SDR.
